# SDR AUS20040090

- Difficulty date: January 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Part number: 643109
- Condition: Broken
- Location: Engine Starter
- Part time: 1,100 cycles
- Component: Engine Starter, Cont
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE STARTER ADAPTER CLUTCH SPRING TANG BROKEN OFF CAUSING SPRING TO SLIP ON GEAR.   BROKEN PIECE OF SPRING FOUND IN BASE OF STARTER ADAPTER.
